Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

<Note from moderators: this post was moved from Negative Accutane Experiences because it does not conform to the rules for that pinned thread.>

After i read all above posts, I was shoked by stories, but more i was shocked by so bad doctors who recommended to people to take Accutane every day in huge dosages for weeks, months, that is so WRONG , dangerouse, as stories prooving, its stongest chemical medication, where is your fears and awareness people? any pills will course many side effects if u ll take it daily in big dosage for months. is it in america all doctors so stupied, they re nt a doctors at all in this cases, they using people as a monkeys with their recomendtions, if they lead so big number of people to such big health damage, seems american Derma doctors just know how to earn money and nt able to analitical part of brains and say people, young people with acne problems to use this treatment very carfully and slowly increase from very little dosage to bit higher (according to expirienced and professional knowledge of expirienced Derma doctors in Russia), firstly need to try in any moderate cases and worse ones to start from 20mg per day for a week only and then one month break, that will enough to boost and make prosses go on, it will make it light effect on related to this problem organizm sistems, just will "make engine on", then second month at same date start 20mg again for a week only, in this type light therapy will be no any sight effects for sure, if any will apear it ll be in very light forms (that will be just enough to make conclusions to continiue or not without bigest problem in future), but if u continue the course ( 1 week per month and that for 4 months) u can study by this careful dosages about impacts on yor skin gradually , your skin reactions, if no improvement and even after third month the same results, try recommended 4th month, of course every individual will hv different improvement, lets say i hv got improvement only 50% on cheeks, and 100% on chin after whole course ( i dnt want to contunue any more now, bcs by logic i understand it will be too much pressure for my body, i want to let my organizm to have full adaptation to new prosses and rest from this strong medication, i may take it again after half year at list , bcs i affraied big influence from medications and dnt want to be dependant of it). My improvments happned as very clear noticable improovements a month later after my last accutane pill( after 4 months therapy). As soon as u got idea how ur body reacting, your sken reacting, you ll start to feel yourself, you ll intuitially feel what and how much u need , dnt be blind with medications. As my derma cosmetologist says, only after first full course ( as i described) + 1 to 2 month after it - you can make firm conclusion is it helpful for you or not , is it neccessary to increase dosage and make second course, and if u ll see no result even after two months after your last pill of whole 4 months treatment, then probebly its nt so effective for you, but i think it should nt leave prosses untoucheble, well in any way if ppl would sorry that they took it ,they still will hv no big fears about severe health damage bcs taken dosage was not so huge and will nt lead to unrecoverable illnesses. And also if while you taken light therapy course you ll notice sight effects, u stop it and that dosage that been already taken will nt enought to course you any chronical problems, that is very light therapy from which always need to start, same as testing. if you would concider to make stronger therapy (higher dosage) bcs unpatient with results, please take it not weekly or monthly same as vitamins, its nt an innocent medication, its opposite very strong one, TAKE IT ONLY 1 WEEK A MONTH, 4 months course, and after each month pay attention about whole picture in your health conditions, stop to make yourself a disable people. Be careful with any medications, any of them in huge quantities will course huge side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×